American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 74 found      Go to page: 1 2 3

[1] T. K. Pan. Surfaces in a conformal correspondence . Proc. Amer. Math. Soc. 8 (1957) 563-571. MR 0087999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] V. G. Grove. On closed convex surfaces . Proc. Amer. Math. Soc. 8 (1957) 777-786. MR 0086337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] T. K. Pan. Centers of curvatures of a vector field . Proc. Amer. Math. Soc. 7 (1956) 292-298. MR 0077969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. K. A. M. Gugenheim and D. C. Spencer. Chain homotopy and the de Rham theory . Proc. Amer. Math. Soc. 7 (1956) 144-152. MR 0087150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. K. Pan. Torsion of a vector field . Proc. Amer. Math. Soc. 7 (1956) 449-457. MR 0079296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] N. D. Lane and P. Scherk. Characteristic and order of differentiable points in the conformal plane . Trans. Amer. Math. Soc. 81 (1956) 358-378. MR 0079293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Chuan-Chih Hsiung. On differential geometry of hypersurfaces in the large . Trans. Amer. Math. Soc. 81 (1956) 243-252. MR 0076387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. K. Pan. Complementary surfaces for a vector field . Proc. Amer. Math. Soc. 6 (1955) 151-158. MR 0067546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shiing-shen Chern. An elementary proof of the existence of isothermal parameters on a surface . Proc. Amer. Math. Soc. 6 (1955) 771-782. MR 0074856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shiing-shen Chern. On special $W$-surfaces . Proc. Amer. Math. Soc. 6 (1955) 783-786. MR 0074857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Matthew P. Gaffney. Hilbert space methods in the theory of harmonic integrals . Trans. Amer. Math. Soc. 78 (1955) 426-444. MR 0068888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. J. Westlake. Hermitian spaces in geodesic correspondence . Proc. Amer. Math. Soc. 5 (1954) 301-303. MR 0060884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard S. Palais. A definition of the exterior derivative in terms of Lie derivatives . Proc. Amer. Math. Soc. 5 (1954) 902-908. MR 0065996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shlomo Sternberg. Legendre transformations of curves . Proc. Amer. Math. Soc. 5 (1954) 942-945. MR 0066704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Harley Flanders. An extension theorem for solutions of $d\omega=\Omega$ . Proc. Amer. Math. Soc. 5 (1954) 509-510. MR 0063125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. W. Green. Surfaces without conjugate points . Trans. Amer. Math. Soc. 76 (1954) 529-546. MR 0063097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Katsumi Nomizu. On the group of affine transformations of an affinely connected manifold . Proc. Amer. Math. Soc. 4 (1953) 816-823. MR 0059049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Eugenio Calabi and Maxwell Rosenlicht. Complex analytic manifolds without countable base . Proc. Amer. Math. Soc. 4 (1953) 335-340. MR 0058293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Harley Flanders. Development of an extended exterior differential calculus . Trans. Amer. Math. Soc. 75 (1953) 311-326. MR 0057005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. Ambrose and I. M. Singer. A theorem on holonomy . Trans. Amer. Math. Soc. 75 (1953) 428-443. MR 0063739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kentaro Yano. On $n$-dimensional Riemannian spaces admitting a group of motions of order $n(n-1)/2+1$ . Trans. Amer. Math. Soc. 74 (1953) 260-279. MR 0052860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] V. G. Grove. The quadric of Lie . Proc. Amer. Math. Soc. 3 (1952) 573-579. MR 0052166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Mary Dean Clement. A criterion for determining the space of immersion of a variety of arbitrary dimensionality . Proc. Amer. Math. Soc. 3 (1952) 715-722. MR 0050345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] P. O. Bell. A theorem on conjugate nets in projective hyperspace . Proc. Amer. Math. Soc. 3 (1952) 300-302. MR 0046708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] O. G. Owens. The integral geometry definition of arc length for two-dimensional Finsler spaces . Trans. Amer. Math. Soc. 73 (1952) 198-210. MR 0051570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jack Levine. Collineations in generalized spaces . Proc. Amer. Math. Soc. 2 (1951) 447-455. MR 0042192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Maxwell O. Reade. A characterization of minimal surfaces in isothermic representation . Proc. Amer. Math. Soc. 2 (1951) 47-54. MR 0040747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] H. Guggenheimer. A note on curvature and Betti numbers . Proc. Amer. Math. Soc. 2 (1951) 867-870. MR 0045437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jack Levine. Collineations in Weyl spaces of two dimensions . Proc. Amer. Math. Soc. 2 (1951) 264-269. MR 0040779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. H. F. Gardner. Canonical coordinates at a point for two skew-symmetric tensors . Proc. Amer. Math. Soc. 2 (1951) 328-334. MR 0042205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 74 found      Go to page: 1 2 3